# SDR AALA20160313003

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 92,199 hours, 14,652 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEN FAILED 55 MINUTES AFTER TAKEOFF.  DEFINITE JOLT FELT.  ATTEMPTED ONE RESET WITH SAME INTENSITY JOLT FELT.  GEN DID NOT RESET.  AN EMER WAS DECLARED & THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  R & R NR 1 IDG IAW AMM 24-11-01.  OPERATIONAL & LEAK CHECKED OK.  THE ACFT WAS GNDED.
